Alert archive / Oklahoma / Frost Advisories in 2023

Frost Advisory 2, NWS Tulsa, OK

April 23, 20239 counties in Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this frost advisory at Apr 23, 2023, 2:27 AM CDT for 9 counties in Oklahoma; 4 counties in Arkansas. It took effect at Apr 24, 2023, 1:00 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 23, 2023, 2:27 AM CDT (07:27 UTC)
In effect from
Apr 24, 2023, 1:00 AM CDT
Expired
Apr 24, 2023, 9:00 AM CDT
In force
8 hr
Issued by
NWS Tulsa, OK

Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Delaware County, OK, Mayes County, OK, Nowata County, OK, Ottawa County, OK, Rogers County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 70 km from the middle of the area, began a volume at 07:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.5 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2023-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2023-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1840 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
-19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

335 
WWUS74 KTSA 230727
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
227 AM CDT Sun Apr 23 2023

ARZ001-002-010-011-OKZ054>058-063-231415-
/O.NEW.KTSA.FR.Y.0002.230424T0600Z-230424T1400Z/
/O.CON.KTSA.FR.Y.0001.000000T0000Z-230423T1400Z/
Benton-Carroll-Washington AR-Madison-Osage-Washington OK-Nowata-
Craig-Ottawa-Delaware-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Pawhuska, 
Bartlesville, Nowata, Vinita, Miami, Grove, and Jay
227 AM CDT Sun Apr 23 2023

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY...

* WHAT...Temperatures 33 to 37 will result in frost formation.

* WHERE...In Arkansas, Benton, Carroll, Washington AR and 
  Madison Counties. In Oklahoma, Osage, Washington OK, Nowata, 
  Craig, Ottawa and Delaware Counties.

* WHEN...Until 9 AM CDT this morning. From 1 AM to 9 AM CDT 
  Monday.

* IMPACTS...Sensitive outdoor plants may be killed if left 
  unprotected from the cold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Cover outdoor plants or bring them indoors.

&&

$$

OKZ061-062-068-069-231415-
/O.NEW.KTSA.FR.Y.0002.230424T0600Z-230424T1400Z/
Rogers-Mayes-Cherokee-Adair-
Including the cities of Claremore, Pryor, Tahlequah, and Stilwell
227 AM CDT Sun Apr 23 2023

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY...

* WHAT...Temperatures 33 to 38 will result in frost formation.

* WHERE...Rogers, Mayes, Cherokee and Adair Counties.

* WHEN...From 1 AM to 9 AM CDT Monday.

* IMPACTS...Sensitive outdoor plants may be killed if left 
  unprotected from the cold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Cover outdoor plants or bring them indoors.

&&

$$

OKZ059-231400-
/O.CON.KTSA.FR.Y.0001.000000T0000Z-230423T1400Z/
Pawnee-
Including the city of Pawnee
227 AM CDT Sun Apr 23 2023

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* WHAT...Temperatures as low as 34 will result in frost 
  formation.

* WHERE...Pawnee County.

* WHEN...Until 9 AM CDT this morning.

* IMPACTS...Sensitive outdoor plants may be killed if left 
  unprotected from the cold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Cover outdoor plants or bring them indoors.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
5 follow-up statements
312 
WWUS74 KTSA 230807
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
307 AM CDT Sun Apr 23 2023

OKZ055>057-231430-
/O.UPG.KTSA.FR.Y.0001.000000T0000Z-230423T1400Z/
/O.NEW.KTSA.FZ.W.0003.230423T0807Z-230423T1400Z/
/O.CON.KTSA.FR.Y.0002.230424T0600Z-230424T1400Z/
Washington OK-Nowata-Craig-
Including the cities of Bartlesville, Nowata, and Vinita
307 AM CDT Sun Apr 23 2023

...FREEZE WARNING IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
MONDAY...

* WHAT...Sub-freezing temperatures as low as 30 this morning.
  Temperatures 32 to 36 will result in frost formation again
  tonight.

* WHERE...Washington OK, Nowata and Craig Counties.

* WHEN...Until 9 AM CDT this morning. From 1 AM to 9 AM CDT 
  Monday.

* IMPACTS...These conditions will kill plants and other tender 
  vegetation that are left outdoors or unprotected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Precautions should be taken to protect small plants and tender 
vegetation.

&&

$$

ARZ001-002-010-011-OKZ054-058-063-231430-
/O.CON.KTSA.FR.Y.0001.000000T0000Z-230423T1400Z/
/O.CON.KTSA.FR.Y.0002.230424T0600Z-230424T1400Z/
Benton-Carroll-Washington AR-Madison-Osage-Ottawa-Delaware-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Pawhuska, 
Miami, Grove, and Jay
307 AM CDT Sun Apr 23 2023

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
MONDAY...

* WHAT...Temperatures 33 to 37 will result in frost formation. 
 
* WHERE...In Arkansas, Benton, Carroll, Washington AR and 
  Madison Counties. In Oklahoma, Osage, Ottawa and Delaware 
  Counties.

* WHEN...Until 9 AM CDT this morning. From 1 AM to 9 AM CDT 
  Monday.

* IMPACTS...Sensitive outdoor plants may be killed if left 
  unprotected from the cold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Cover outdoor plants or bring them indoors.

&&

$$

OKZ059-231400-
/O.CON.KTSA.FR.Y.0001.000000T0000Z-230423T1400Z/
Pawnee-
Including the city of Pawnee
307 AM CDT Sun Apr 23 2023

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* WHAT...Temperatures as low as 34 will result in frost 
  formation.

* WHERE...Pawnee County.

* WHEN...Until 9 AM CDT this morning.

* IMPACTS...Sensitive outdoor plants may be killed if left 
  unprotected from the cold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Cover outdoor plants or bring them indoors.

&&

$$

OKZ061-062-068-069-231430-
/O.CON.KTSA.FR.Y.0002.230424T0600Z-230424T1400Z/
Rogers-Mayes-Cherokee-Adair-
Including the cities of Claremore, Pryor, Tahlequah, and Stilwell
307 AM CDT Sun Apr 23 2023

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
MONDAY...

* WHAT...Temperatures 32 to 38 will result in frost formation.

* WHERE...Rogers, Mayes, Cherokee and Adair Counties.

* WHEN...From 1 AM to 9 AM CDT Monday.

* IMPACTS...Sensitive outdoor plants may be killed if left 
  unprotected from the cold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Cover outdoor plants or bring them indoors.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
160 
WWUS74 KTSA 231403
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
903 AM CDT Sun Apr 23 2023

OKZ055>057-232215-
/O.EXP.KTSA.FZ.W.0003.000000T0000Z-230423T1400Z/
/O.CON.KTSA.FR.Y.0002.230424T0600Z-230424T1400Z/
Washington OK-Nowata-Craig-
Including the cities of Bartlesville, Nowata, and Vinita
903 AM CDT Sun Apr 23 2023

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
MONDAY...
...FREEZE WARNING HAS EXPIRED...

* WHAT...Temperatures as low as 36 will result in frost 
  formation.

* WHERE...Washington OK, Nowata and Craig Counties.

* WHEN... From 1 AM to 9 AM CDT Monday.

* IMPACTS...Sensitive outdoor plants may be killed if left 
  unprotected from the cold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Cover outdoor plants or bring them indoors.

&&

$$

ARZ001-002-010-011-OKZ054-058-063-232215-
/O.EXP.KTSA.FR.Y.0001.000000T0000Z-230423T1400Z/
/O.CON.KTSA.FR.Y.0002.230424T0600Z-230424T1400Z/
Benton-Carroll-Washington AR-Madison-Osage-Ottawa-Delaware-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Pawhuska, 
Miami, Grove, and Jay
903 AM CDT Sun Apr 23 2023

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
MONDAY...
...FROST ADVISORY HAS EXPIRED...

* WHAT...Temperatures as low as 37 will result in frost 
  formation.

* WHERE...In Arkansas, Benton, Carroll, Washington AR and 
  Madison Counties. In Oklahoma, Osage, Ottawa and Delaware 
  Counties.

* WHEN... From 1 AM to 9 AM CDT Monday.

* IMPACTS...Sensitive outdoor plants may be killed if left 
  unprotected from the cold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Cover outdoor plants or bring them indoors.

&&

$$

OKZ059-231515-
/O.EXP.KTSA.FR.Y.0001.000000T0000Z-230423T1400Z/
Pawnee-
Including the city of Pawnee
903 AM CDT Sun Apr 23 2023

...FROST ADVISORY HAS EXPIRED...

Temperatures have risen above 40 degrees and the threat of frost
has ended for this morning.

$$

OKZ061-062-068-069-232215-
/O.CON.KTSA.FR.Y.0002.230424T0600Z-230424T1400Z/
Rogers-Mayes-Cherokee-Adair-
Including the cities of Claremore, Pryor, Tahlequah, and Stilwell
903 AM CDT Sun Apr 23 2023

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
MONDAY...

* WHAT...Temperatures 32 to 38 will result in frost formation.

* WHERE...Rogers, Mayes, Cherokee and Adair Counties.

* WHEN...From 1 AM to 9 AM CDT Monday.

* IMPACTS...Sensitive outdoor plants may be killed if left 
  unprotected from the cold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Cover outdoor plants or bring them indoors.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
118 
WWUS74 KTSA 231924
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
224 PM CDT Sun Apr 23 2023

ARZ001-002-010-011-OKZ054>058-061>063-068-069-241000-
/O.CON.KTSA.FR.Y.0002.230424T0600Z-230424T1400Z/
Benton-Carroll-Washington AR-Madison-Osage-Washington OK-Nowata-
Craig-Ottawa-Rogers-Mayes-Delaware-Cherokee-Adair-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Pawhuska, 
Bartlesville, Nowata, Vinita, Miami, Claremore, Pryor, Grove, 
Jay, Tahlequah, and Stilwell
224 PM CDT Sun Apr 23 2023

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
MONDAY...

* WHAT...Temperatures in the mid 30s will result in frost 
  formation.

* WHERE...In Arkansas, Benton, Carroll, Washington AR and 
  Madison Counties. In Oklahoma, Osage, Ottawa and Delaware 
  Counties.

* WHEN... From 1 AM to 9 AM CDT Monday.

* IMPACTS...Sensitive outdoor plants may be killed if left 
  unprotected from the cold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Cover outdoor plants or bring them indoors.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
214 
WWUS74 KTSA 240803
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
303 AM CDT Mon Apr 24 2023

ARZ001-002-010-011-OKZ054>058-061>063-068-069-241400-
/O.CON.KTSA.FR.Y.0002.000000T0000Z-230424T1400Z/
Benton-Carroll-Washington AR-Madison-Osage-Washington OK-Nowata-
Craig-Ottawa-Rogers-Mayes-Delaware-Cherokee-Adair-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Pawhuska, 
Bartlesville, Nowata, Vinita, Miami, Claremore, Pryor, Grove, 
Jay, Tahlequah, and Stilwell
303 AM CDT Mon Apr 24 2023

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* WHAT...Temperatures in the low to mid 30s will result in frost 
  formation.

* WHERE...In Arkansas, Benton, Carroll, Washington and Madison
  Counties. In Oklahoma, Osage, Washington, Nowata, Craig, Ottawa,
  Rogers, Mayes, Delaware, Cherokee and Adair Counties.

* WHEN...Through 9 AM CDT Monday.

* IMPACTS...Sensitive outdoor plants may be killed if left 
  unprotected from the cold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Cover outdoor plants or bring them indoors.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
723 
WWUS74 KTSA 241408
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
908 AM CDT Mon Apr 24 2023

ARZ001-002-010-011-OKZ054>058-061>063-068-069-241515-
/O.EXP.KTSA.FR.Y.0002.000000T0000Z-230424T1400Z/
Benton-Carroll-Washington AR-Madison-Osage-Washington OK-Nowata-
Craig-Ottawa-Rogers-Mayes-Delaware-Cherokee-Adair-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Pawhuska, 
Bartlesville, Nowata, Vinita, Miami, Claremore, Pryor, Grove, 
Jay, Tahlequah, and Stilwell
908 AM CDT Mon Apr 24 2023

...FROST ADVISORY HAS EXPIRED...

Temperatures will continue to warm this morning and frost
conditions are no longer expected.

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this frost advisory went out at Apr 23, 2:23 AM CDT, 4 minutes earlier.

Area forecast discussion, Apr 23, 2:23 AM CDT, 4 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
223 AM CDT Sun Apr 23 2023

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(Today and Tonight)
Issued at 222 AM CDT Sun Apr 23 2023

The main item of interest will be frost/freeze potential this
morning and again tonight with this unseasonably cool airmass in
place.

Clearing skies across the north has already allowed temps to drop
off into the mid 30s near the KS border, so a frost and possibly a
freeze at the typical cooler valley spots is most likely there. Some
lingering light rain is forecast down near the Red River this
morning, ending by midday. Cloud cover will clear from north to
south as the day wears on, so most of us see some sun today,
unlike yesterday. This will yield warmer high temps for most.

A surface ridge will be overhead tonight with mostly clear skies.
It is these situations where the blended guidance (NBM) tends to
be too warm. For the forecast lows tonight, a blend of the colder
NBM 25th %ile and CONSMOS, which typically handle radiational
cooling better, is preferred and will be used. As such, another
frost advisory was posted and it's not out of the question that
the colder valley sites, such as KFYV and KBVO, dip down to
freezing.

Lacy

&&

.LONG TERM...
(Monday through Saturday)
Issued at 222 AM CDT Sun Apr 23 2023

In what has been a dry April so far (aren't April showers supposed
to bring May flowers?), we're finally going to see some widespread
rain this upcoming week, without the penalty of higher impact
severe weather which is what we come to expect from the April 20s
around here.

Rain and storm chances ramp up Monday night into Tuesday in a
warm/moist advection regime north of a warm front over TX and in
advance of an approaching shortwave trough from the W/NW. After a
relative lull in the action Tuesday night, we should see another
round of showers and storms Wednesday and Wednesday with the upper
system, tapering off Thursday. After all is said and done,
widespread 1 to 2 inch rains are expected across the forecast
area, which will be welcome for most. The warm sector is expected
to stay south of the Red River thru the event, suggesting that
severe potential will be pretty low, quite unusual for this time
of year. The ongoing stretch of cooler than average temps will be
the rule for this entire upcoming week.

The upper pattern amplifies toward the end of the week, as a
strong upper system dives south out of Canada down thru the
central CONUS. This will drive another front south thru the region
Friday into Saturday, bringing another chance for rain and a few
storms. Thus, expect cooler than average temps once again for next
weekend.

Lacy

&&

.AVIATION...
(06Z TAFS)
Issued at 1204 AM CDT Sun Apr 23 2023

VFR conditions are expected to prevail through the valid period at
all area sites.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   64  38  66  47 /   0   0  20  60
FSM   66  40  68  48 /   0   0   0  40
MLC   64  37  65  48 /  10   0  10  50
BVO   64  32  67  43 /   0   0  20  60
FYV   62  32  67  43 /   0   0   0  40
BYV   59  34  65  45 /   0   0   0  40
MKO   63  38  66  47 /   0   0  10  50
MIO   60  35  66  46 /   0   0  10  50
F10   63  38  65  47 /   0   0  20  60
HHW   55  39  63  49 /  50   0  10  50

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Frost Advisory until 9 AM CDT this morning for OKZ054>059.

     Frost Advisory from 1 AM to 9 AM CDT Monday for OKZ054>058-
     061>063-068-069.

AR...Frost Advisory until 9 AM CDT this morning for ARZ001-002-010-
     011.

     Frost Advisory from 1 AM to 9 AM CDT Monday for ARZ001-002-010-
     011.

&&

SHORT TERM...30
LONG TERM....30
AVIATION...10
Hazardous weather outlook, Apr 22, 5:09 PM CDT, 9 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
509 PM CDT Sat Apr 22 2023

ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
509 PM CDT Sat Apr 22 2023

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...No Hazards.
MONDAY...Thunderstorm Potential...High Wind Potential.
TUESDAY...Thunderstorm Potential...High Wind Potential...
          Heavy Rain Potential.
WEDNESDAY...Severe Thunderstorm Potential.
THURSDAY and FRIDAY...No Hazards.

EXTENDED DISCUSSION...
Showers and thunderstorms will increase across the area Monday
through Wednesday as the next storm system moves in. Periods of
heavy rainfall may lead to localized flooding concerns,
particularly on Tuesday. Additionally, breezy weather will
develop Monday and Tuesday with some gusts to near 30 miles an
hour possible. Some severe weather may be possible, especially
near the Red River, but a widespread severe outbreak is not
expected.

weather.gov/tulsa contains additional information.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 3:07 AM CDTFreeze WarningTSACraig, Nowata, Washington6 hr

Nearby

Frost Advisories in Oklahoma, 2023Frost Advisories in Arkansas, 2023Every frost advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.